Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs

Tambue A, Mukam JD (2020)
Indagationes Mathematicae 31(4): 714-727.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Tambue, Antoine; Mukam, Jean DanielUniBi
Erscheinungsjahr
2020
Zeitschriftentitel
Indagationes Mathematicae
Band
31
Ausgabe
4
Seite(n)
714-727
ISSN
00193577
Page URI
https://pub.uni-bielefeld.de/record/2958783

Zitieren

Tambue A, Mukam JD. Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs. Indagationes Mathematicae. 2020;31(4):714-727.
Tambue, A., & Mukam, J. D. (2020). Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs. Indagationes Mathematicae, 31(4), 714-727. https://doi.org/10.1016/j.indag.2020.06.008
Tambue, A., and Mukam, J. D. (2020). Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs. Indagationes Mathematicae 31, 714-727.
Tambue, A., & Mukam, J.D., 2020. Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs. Indagationes Mathematicae, 31(4), p 714-727.
A. Tambue and J.D. Mukam, “Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs”, Indagationes Mathematicae, vol. 31, 2020, pp. 714-727.
Tambue, A., Mukam, J.D.: Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs. Indagationes Mathematicae. 31, 714-727 (2020).
Tambue, Antoine, and Mukam, Jean Daniel. “Optimal error estimate of the finite element approximation of second order semilinear non-autonomous parabolic PDEs”. Indagationes Mathematicae 31.4 (2020): 714-727.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar